# SDR 99FDEA00196

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516349134
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01,3) ON I/B FRAME FLANGE AT BS 1166, STR 17R.  *S/D*  REMOVED AND REPLACED FRAME PER FEDEX EA 7-5310-45249.
